On the complex singularities of the inverse Langevin function

Rickaby, Stephen R and Scott, Nigel H (2018) On the complex singularities of the inverse Langevin function. IMA Journal of Applied Mathematics, 83 (67). pp. 1092-1116. ISSN 0272-4960

[img]
Preview
PDF (Accepted manuscript) - Submitted Version
Download (5MB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: LivePure Connector
Date Deposited: 28 Sep 2018 14:30
Last Modified: 20 Oct 2020 23:50
URI: https://ueaeprints.uea.ac.uk/id/eprint/68382
DOI: 10.1093/imamat/hxy046

Actions (login required)

View Item View Item